Found 35 Documents (Results 1–35)

On almost interpolation by multivariate splines. (English) Zbl 0891.41004

Nürnberger, Günther (ed.) et al., Multivariate approximation and splines. Papers of the international conference, Mannheim, Germany, September 7–10, 1996. Basel: Birkhäuser Verlag. ISNM, Int. Ser. Numer. Math. 125, 45-58 (1997).
MSC:  41A05 41A15 41A63

Totally positive systems and interpolation by subspaces of generalized splines. (English) Zbl 0895.41006

Gasca, Mariano (ed.) et al., Total positivity and its applications. Meeting, Zaragoza in Jaca, Spain, September 26–30, 1994. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 359, 85-94 (1996).
MSC:  41A15

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field